On Groupoids Having a Linear Congruence Class Geometry.
Mathematische Zeitschrift, Tome 180 (1982), pp. 395-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__180_173198,
author = {Thomas Ihringer},
title = {On {Groupoids} {Having} a {Linear} {Congruence} {Class} {Geometry.}},
journal = {Mathematische Zeitschrift},
pages = {395--412},
year = {1982},
volume = {180},
zbl = {0471.51003},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__180_173198/}
}
Thomas Ihringer. On Groupoids Having a Linear Congruence Class Geometry.. Mathematische Zeitschrift, Tome 180 (1982), pp. 395-412. http://geodesic.mathdoc.fr/item/MZ_1982__180_173198/